# SDR SA06026

- Difficulty date: April 25, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD, RIGHT SIDE SERVICE DOOR SLIDE SURVIVAL KIT LANYARD WAS FOUND HANGING DOWN, UNSECURED.  MAINTENANCE SECURED THE LANYARD.  OK FOR SERVICE.
